Arbitrariness of multiplicity for a linear non – anticipative transformation
of the Wiener process
Novi Sad Journal of Mathematics, Tome 20 (1990) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1990_20_2a_9,
author = {Ivkovi\'c Zoran A.},
title = {Arbitrariness of multiplicity for a linear non {\textendash} anticipative transformation
of the {Wiener} process},
journal = {Novi Sad Journal of Mathematics},
pages = {91-94},
year = {1990},
volume = {20},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1990_20_2a_9/}
}
Ivković Zoran A. Arbitrariness of multiplicity for a linear non – anticipative transformation of the Wiener process. Novi Sad Journal of Mathematics, Tome 20 (1990) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1990_20_2a_9/